Couldn't find what you looking for?

TRY OUR SEARCH!


I’m scheduled for rhinoplasty next week and I’d like to know what effects might be if I take accutane after rhinoplasty. The fact is that I’m in the middle of accutane treatment for I have severe form of acne and would like to keep on accutane treatment after rhinoplasty is performed for I’ve heard that accutane might help me in curing acne. I tried with antibiotics but there’s no result.

Loading...


I have pretty much bad experience with accutane for its ugly side effects and this is something you should reconsider seriously especially regarding the fact that you’re going to have rhinoplasty. And yet I don’t think that you should have rhinoplasty next week try to remove it for some later period for I think you shouldn’t be taking accutane at least 2 weeks before rhinoplasty nor 2 weeks after having surgery and regarding the fact that you’re going to be given total anesthesia for the rhinoplasty you might be at higher risk of experiencing accutane side affects and they pretty much may affect your health condition. I decided to quit accutane treatment for I started losing my energy and concentration and was having very unpleasant abdominal pain and also was depressed and anxious. And I think that accutane side effects at your case could even be stronger for the fact that you’re probably going to be in pain for 2 or 3 weeks after rhinoplasty and your face and eyes area might be swallowed so you’ll be more likely to be depressed.
Reply

Loading...